The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Change in appetite and stool

Dec 21, 2006

My question is I was on Kaletra and Truvada for over a year and switched to Atripla but my doc didn't have any so she gave me Sustiva and continued Truvada and I am now hardly ever hungry. Should I take L-glutamine or re-switch my meds, my stool has all this fatty tissues surrounding it why?

Response from Dr. Conway

It is a bit unusual to have this type of side effect of the Sustiva, although it is possible. The change in the nature of your stools (with the "fatty tissues" you describe) make me a bit concerned that you may have something going on that is unrelated to your medications. You may, for instance, have an infection of your stools that could be diagnosed if your doctor collects the right samples. I would begin by discussing this with your doctor before considering a change in your medications.

Hair Loss
Condom broke during anal sex

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint